X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

what happens if you take suboxone too early

  1. Questions
  2. >
  3. Category: Suboxone
  4. >
  5. what happens if you take suboxone too early

Asked: 2019-12-06 07:51:53

okay so I take suboxone and sometimes I'm not the best at timing my doses. Will anything bad happen if I take a dose too early? I'm really trying to use this correctly because I'm ready to be clean and sober!
5

20

Answered: 2019-12-06 16:18:01

I'm not sure if you mean taking it too early as in a dose, or starting the regimen too early after you've taken a regular opiate. Either way, you can experience typical withdrawal symptoms… vomiting/nausea, diarrhea, anxiety, and sweating..

9

Answered: 2019-12-06 18:44:54

if you're on a really low dose, you might not notice any symptoms at all.. A higher dose may cause weird symptoms but they'll pass.

2

Answered: 2019-12-06 10:37:17

if you take the dose too early… like way too early, you could end up overdosing depending on how much you've been prescribed. You may also experience unpleasant side effects like vomiting, nausea, irritation, insomnia, or seizures. Otherwise, taking suboxone too early may impede your progress in treatment. if you think you have taken your dose too early, contact your healthcare provider to make sure you stay safe

2

Answered: 2019-12-07 10:14:16

not much, you might just feel a little buzz

0

Answered: 2019-12-07 02:59:22

you can end up vomiting… kinda like you would have if you took too much of an opiate

We want to listen to your answers

Have an addiction specialist help you.
Find the treatment you deserve!